# SDR ASAA2024073051824

- Difficulty date: July 30, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 71,722 hours, 37,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A75021
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, LH TRANSITION PANEL CORRODED BETWEEN STA 727+4-827. GROUNDED - YES. REMOVED AND REPLACED DAMAGED SECTION OF TRANSITION PANEL IAW B737-700 SRM 53-00-53-2R-5W:2 O:.040 R:.030 L:6 D:.010.
